Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


How can i get better sleeping pattern
Oct 19, 2010

Good day i am currently on truvada and isentress i have trouble sleeping at night and are tired most of the time is there any thing i can do to ilimminate this problem

Response from Dr. Henry

I have heard of a small # of patients who seem to have sleeping problems possibly due to Isentress. Many factors contribute to sleeping problems which are common in general population as well. A thorough clinical assessment and sometimes sleep study evaluation are recommended to sort out contributing factors and to determine whether either a switch in HIV meds or some other intervention would be worth considering. KH



Previous
allergic reaction
Next
HIV+, Rhuemetoid Arthritis and Enbrel

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement